# SDR UIEA200600207

- Difficulty date: August 11, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,240 hours, 18,714 cycles
- Engine: Ge CF650E2B
- Engine time: 70,815 hours, 13,026 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B9462232
- Part serial: G74375
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J, M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 ENGINE IN FLIGHT FIRE.  BOTH NACELLE TEMPS 8.5. NR 3 ENGINE FIRE HANDLE PULLED.  NR 3 ENGINE EGT 924 DEG WITH REDUCED POWER, T/O OF 104.3 POWER REMAINED AT 103.0 FOR 6 TO 7 MINUTES.  REMOVED AND REPLACED NR 3 ENGINE EDP, RETURN PRESSURE AND CASE DRAIN FILTER.  PERFORMED ENGINE RUN-UP.  OPS CHECK SATISFACTORY PER MM 29-11-05.  FOUND 1-EACH PNEUMATIC DUCTING RUPTURE BELOW OVER PRESSURE S/O VALVE.  REPLACED DUCT ASSY.  PERFORMED ENGINE RUN-UP, OPS CK SATISFACTORY AS PER MM 78-34-00.
